MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

BLUE BELT TECHNOLOGIES STRIDE FEMORAL INS/REM IMPACTOR HEAD; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PFSR100931
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during a navio assisted ukr surgery, the stride femoral ins/rem impactor head split in half while impacting.No delays were reported.The procedure was finished with a smith and nephew back up device without delays.The patient was not harmed.
 
Additional Manufacturer Narrative
The stride femoral ins/rem impactor head (us), product pfsr100931, used for treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.While all products meet required manufacturing specifications prior to release a serial number or lot number is required to link the device to a dhr or nc investigation.A complaint history review for similar reported/confirmed complaints has identified prior events.Although the reported problem was not confirmed, a factor that may have contributed to the reported symptom may have been associated with natural wear and tear.Care and caution should be exercised during the surgical site setup, surgery and tear down to protect the device from an unforeseen force, such as falling onto a hard surface or damage.This failure is an identified failure mode within the risk assessment.Per complaint details from the us it was reported that the stride femoral ins/rem impactor head split in half while impacting during a navio assisted ukr surgery.The procedure was finished with a smith + nephew back up device without delays.Clinical documentation/information was not provided for inclusion in the investigation.Based on the information provided, patient impact beyond the reported modified procedure would not be anticipated as no patient injury was alleged.No further assessment is warranted at this time.Should additional information/ documentation become available, the clinical/medical task may be opened for further evaluation.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned at a future date, this evaluation will be reopened for investigation.

Brand Name
STRIDE FEMORAL INS/REM IMPACTOR HEAD
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12342989
Report Number3010266064-2021-00611
Device Sequence Number17096741
Product Code HSX
UDI-Device Identifier00885556627334
UDI-Public885556627334
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPFSR100931
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown